# SDR AT0000228

- Difficulty date: March 31, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTENING STRIKE ON FUSELAGE SKIN AT BS 996L - L4L.  CUT OUT STRIKE, FABRICATED AND INSTALLED REPAIR DOUBLERS IAW TIMCO REO L00115.
